PL EN


Preferences help
enabled [disable] Abstract
Number of results
2013 | 123 | 1 | 16-20
Article title

Some Exact and Explicit Solutions for Nonlinear Schrödinger Equations

Authors
Content
Title variants
Languages of publication
EN
Abstracts
EN
Nonlinear models occur in many areas of applied physical sciences. This paper presents the first integral method to carry out the integration of Schrödinger-type equations in terms of traveling wave solutions. Through the established first integrals, exact traveling wave solutions are obtained under some parameter conditions.
Keywords
EN
Year
Volume
123
Issue
1
Pages
16-20
Physical description
Dates
published
2013-01
received
2012-05-28
(unknown)
2012-10-22
References
  • [1] J. Weiss, M. Tabor, G. Carnevale, J. Math. Phys. 24, 522 (1983)
  • [2] M.J. Ablowitz, H. Segur, Solitons and Inverse Scattering Transform, SIAM, Philadelphia 1981
  • [3] A.M. Wazwaz, Appl. Math. Comput. 201, 489 (2008)
  • [4] W.X. Ma, Chaos Solitons Fract. 42, 1356 (2009)
  • [5] G.W. Bluman, S. Kumei, Symmetries and Differential Equations, Springer-Verlag, New York 1989
  • [6] A.M. Wazwaz, Appl. Math. Comput. 154, 713 (2004)
  • [7] M.L. Wang, Phys. Lett. A 213, 279 (1996)
  • [8] M.A. Abdou, Chaos Solitons Fract. 31, 95 (2007)
  • [9] M. Wang, X. Li, J. Zhang, Phys. Lett. A 372, 417 (2008)
  • [10] J.H. He, X.H. Wu, Chaos Solitons Fract. 30, 700 (2006)
  • [11] J.H. He, Appl. Math. Comput. 151, 287 (2004)
  • [12] A. Biswas, H. Triki, Appl. Math. Comput. 217, 3869 (2010)
  • [13] D. Wang, H.Q. Zhang, Chaos Solitons Fract. 25, 601 (2005)
  • [14] W.X. Ma, T. Huang, Y. Zhang, Phys. Scr. 82, 065003 (2010)
  • [15] M. Dehghan, A. Hamidi, M. Shakourifar, Appl. Math. Comput. 189, 1034 (2007)
  • [16] W.X. Ma, Y. Zhang, Y. Tang, J. Tu, Appl. Math. Comput. 218, 7174 (2012)
  • [17] Z. Feng, Phys. Lett. A. 293, 57 (2002)
  • [18] Z. Feng, X. Wang, Phys. Scr. 64, 7 (2001)
  • [19] Z. Feng, J. Phys. A, Math. Gen. 35, 343 (2002)
  • [20] X. Deng, Appl. Math. Comput. 204, 733 (2008)
  • [21] Z. Feng, S. Zheng, D.Y. Gao, Z. Angew. Math. Phys. 60, 756 (2009)
  • [22] Naranmandula, K.X. Wang, Chin. Phys. 13, 139 (2004)
  • [23] Z. Feng, R. Knobel, J. Math. Anal. Appl. 328, 1435 (2007)
  • [24] İ. Aslan, Appl. Math. Comput. 217, 8134 (2011)
  • [25] S. Abbasbandy, A. Shirzadi, Commun. Nonlinear Sci. Numer Simul. 15, 1759 (2010)
  • [26] K.R. Raslan, Nonlinear Dyn. 53, 281 (2006)
  • [27] İ. Aslan, Pramana-J. Phys. 76, 1 (2011)
  • [28] T.R. Ding, C.Z. Li, Ordinary Differential Equations, Peking University Press, Peking 1996
  • [29] Z. Feng, Electron J. Linear Algebra 8, 14 (2001)
  • [30] N. Bourbaki, Commutative Algebra, Addison-Wesley, Paris 1972
  • [31] C.Q. Bian, J. Pang, L.H Jin, X.M. Ying, Commun. Nonlinear Sci. Numer. Simul. 15, 2337 (2010)
  • [32] W.X. Ma, J. Phys. A, Math. Gen. 26, L17 (1993)
  • [33] W.X. Ma, M. Chen, Appl. Math. Comput. 215, 2835 (2009)
  • [34] A. Biswas, S. Konar, Introduction to Non-Kerr Law Optical Solitons, CRC Press, Florida 2007
Document Type
Publication order reference
YADDA identifier
bwmeta1.element.bwnjournal-article-appv123n104kz
Identifiers
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.